HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Unilateral hearing loss due to pegylated interferon-α2b and ribavirin therapy.

AuthorsSavita Jain, Vandana Midha, Ajit Sood
JournalIndian journal of gastroenterology : official journal of the Indian Society of Gastroenterology (Indian J Gastroenterol) Vol. 30 Issue 5 Pg. 239-40 (Sep 2011) ISSN: 0975-0711 [Electronic] India
PMID21986854 (Publication Type: Case Reports, Letter)
Chemical References
  • Antiviral Agents
  • Interferon-alpha
  • Recombinant Proteins
  • peginterferon alfa-2b
  • Polyethylene Glycols
  • Ribavirin
Topics
  • Adult
  • Antiviral Agents (administration & dosage, adverse effects)
  • Audiometry, Pure-Tone
  • Drug Therapy, Combination
  • Earache (chemically induced)
  • Hearing Loss, Unilateral (chemically induced)
  • Hepatitis C, Chronic (drug therapy)
  • Humans
  • Interferon-alpha (administration & dosage, adverse effects)
  • Male
  • Polyethylene Glycols (administration & dosage, adverse effects)
  • Recombinant Proteins (administration & dosage, adverse effects)
  • Ribavirin (administration & dosage, adverse effects)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: